# SDR DALA2021100706136

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 52,796 hours, 36,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION R1 DOOR LOWER AFT CORNER. ONE FRAME AFT. MARKED. SUMMARY SEE NRC 058-0023:5310-2005/011 00351: REPLACED UPPER CUSP ANGLE REF BOEING DWG #9923667 AND SPLICED PER ERA 594104-14 REV ORIG. (LP #1972983)
